# SDR CHQA200900153

- Difficulty date: July 7, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 19,295 hours, 18,109 cycles
- Engine: Allsn AE3007A
- Engine time: 20,169 hours, 15,156 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7871, JFK TO IAD.  AFTER TAKE-OFF THE FLIGHT CREW SELECTED THE LANDING GEAR UP AND THE GEAR RETRACTED NORMALLY BUT THE NOSE GEAR DOORS DID NOT SOUND AS IF THEY HAD CLOSED.  THE LANDING GEAR WAS CYCLED AND THE NOISE WENT AWAY.  THE AIRCRAFT CONTINUED ON TO ITS DESTINATION WITHOUT INCIDENT.  IN IAD MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED 10 GEAR SWINGS IAW MM 32-30-00 AND THE GEAR AND GEAR DOORS OPERATE NORMALLY WITH NO FURTHER DEFECTS NOTED.
